skip to main content

I am a third year math PhD student at Caltech. I am interested in number theory and algebraic geometry, especially p-divisible group associated to abelian varieties. My advisor is Elena Mantovan. I did my undergraduate studies at University of Notre Dame. I can speak Mandarin, English, Japanese, Cantonese and Teochew.

Here is a list of my published papers:

  1. Density questions in rings of the form 𝓞𝑲 [𝜸]⋂𝑲 (With D.Singhal). (2023) International Journal of Number Theory,
  2. Primes in denominators of Algebraic Numbers (With D.Singhal). (2023) International Journal of Number Theory,
  3. Density of Numerical sets associated to a Numerical semigroup (with D. Singhal). (2021) Communications in Algebra, 49:10, 4291-4303, DOI: 10.1080/00927872.2021.1918136
  4. Frobenius allowable gaps of Generalized Numerical Semigroups (with D. Singhal). (2022) Electronic Journal of Combinatorics. Volume 29, Issue 4.
  5. The Limiting Spectral Measure for an Ensemble of Generalized Checkerboard Matrices (with F. Chen, S. J. Miller, J.Yu). (2021) The PUMP Journal of Undergraduate Research, 4, 202-221.

Here is a list of my preprints:

  1. Abelian covers of of p-ordinary Ekedahl-Oort type (With E. Mantovan and D.Singhal). arXiv:2303.13350
  2. On a Conjecture of Ghorpade, Datta and Beelen for the Number of Points of Varieties over Finite Fields (With D. Singhal). In preparation.
  3. Non mu-ordinary Newton polygons in the Torelli Locus (With D. Singhal and E. Mantovan). In preparation.